# SDR OZCA20170208111

- Difficulty date: February 8, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N691BC
- Make and model: Saab SF340A
- Aircraft serial: 340A041
- Aircraft time: 48,881 hours, 48,722 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13889
- Condition: Failed
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PARKING ON MAIN RAMP FOUND THE RIGHT WHEEL ASSEMBLY OF THE NOSE LANDING GEAR MISSING. INSTALLED RIGHT HAND NOSE WHEEL ASSEMBLY IN ACCORDANCE WITH APPLICABLE MAINTENANCE MANUAL. REMOVED AND REPLACE LEFT HAND NOSE WHEEL ASSEMBLY AS A PRECAUTION DUE TO OVERLOAD. UPON FURTHER INSPECTION, FOUND BOTTOM TORQUE LINK DAMAGED. REMOVED AND REPLACED NOSE LANDING GEAR TORQUE LINK ASSEMBLY IN ACCORDANCE WITH MAINTENANCE MANUAL. ALSO FOUND NOSE LANDING GEAR WHEEL AXLE DAMAGED. REMOVED AND REPLACED NOSE LANDING GEAR WHEEL AXLE AND DOWEL IN ACCORDANCE WITH MAINTENANCE MANUAL.
